# SDR QXEA2024120500307

- Difficulty date: November 25, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 19,905 hours, 12,998 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA HAS MULTIPLE SPOTS OF CORROSION ON LH IB SEAT TRACK AT FR 84-85. REPAIRED LH IB SEAT TRACK BETWEEN FR 84-84. REF SRM 53-23-10-02-04.
